Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Math Meth Oper Res

Search In Journal Title:

Abbravation: Mathematical Methods of Operations Research

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/s13280-016-0874-6

Search In DOI:

ISSN

1432-5217

Search In ISSN:
Search In Title Of Papers:

Asymptotic expansions of defective renewal equatio

Authors: Jose Blanchet Bert Zwart
Publish Date: 2010/07/16
Volume: 72, Issue: 2, Pages: 311-326
PDF Link

Abstract

We consider asymptotic expansions for defective and excessive renewal equations that are close to being proper These expansions are applied to the analysis of processor sharing queues and perturbed risk models and yield approximations that can be useful in applications where moments are computable but the distribution is not


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: